We characterize the special Lagrangian submanifolds of a generalized Calabi–Yau manifold, with vanishing Maslov class. Then, we carefully describe several examples, including a non-Kähler generalized Calabi–Yau manifold foliated by special Lagrangian submanifolds.

On the Maslov Index of Special Lagrangian Submanifolds of Generalized Calabi-Yau Manifolds / DE BARTOLOMEIS, P; Tomassini, Adriano. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - 17:(2006), pp. 921-947. [10.1142/S0129167X06003710]

On the Maslov Index of Special Lagrangian Submanifolds of Generalized Calabi-Yau Manifolds

TOMASSINI, Adriano
2006-01-01

Abstract

We characterize the special Lagrangian submanifolds of a generalized Calabi–Yau manifold, with vanishing Maslov class. Then, we carefully describe several examples, including a non-Kähler generalized Calabi–Yau manifold foliated by special Lagrangian submanifolds.
On the Maslov Index of Special Lagrangian Submanifolds of Generalized Calabi-Yau Manifolds / DE BARTOLOMEIS, P; Tomassini, Adriano. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - 17:(2006), pp. 921-947. [10.1142/S0129167X06003710]
File in questo prodotto:
File Dimensione Formato  
IJM-2006.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 295.77 kB
Formato Adobe PDF
295.77 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1507750
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 13
social impact